RUS  ENG
Full version
JOURNALS // Sibirskii Matematicheskii Zhurnal // Archive

Sibirsk. Mat. Zh., 1993 Volume 34, Number 6, Pages 91–112 (Mi smj813)

On compactly-supported approximation of differential forms in weighted Sobolev-type spaces

V. I. Kuz'minov, I. A. Shvedov


Abstract: The article contains necessary and sufficient conditions for the subspace of compactly-supported differential forms of order $k$ to be dense in the space $W_p^k(M)$ of differential forms of order $k$ on some Riemannian manifold of a special kind.

UDC: 515.164.13

Received: 28.04.1993


 English version:
Siberian Mathematical Journal, 1993, 34:6, 1081–1100

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2024